MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number EU2110X15B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information from the customer alleging a patient experienced a ventilation inoperative state that had allegedly occurred with the same errors while using a trilogy evo device.The customer alleged that a machine flow drift high, pressure sensor mismatch error codes had occurred on the device along with two other error codes, motor controller force shutdown and drift debug, for this device.There was no allegation of serious or permanent harm or injury.There was no medical intervention specified by the customer.Philips is currently investigating this complaint.The device has been received by the third-party service center and is currently awaiting evaluation.A supplemental report will be submitted as due.
 
Additional Manufacturer Narrative
The manufacturer received information from the customer alleging a patient experienced a ventilation inoperative state that had allegedly occurred with the same errors while using a trilogy evo device.The customer alleged that a machine flow drift high, pressure sensor mismatch error codes had occurred on the device along with two other error codes, motor controller force shutdown and drift debug, for this device.There was no allegation of serious or permanent harm or injury.There was no medical intervention specified by the customer.The trilogy evo device was returned to the third-party service center for evaluation, and the customer¿s complaint was confirmed.During the evaluation it was noted that the machine flow sensor had caused the machine flow drift high error code to occur on the device.There is no documentation stated on a root cause and/or any component replacement to resolve the pressure sensor mismatch error code.In conclusion, the device's machine flow sensor was replaced to address the issue.The root cause is confirmed at this time.Additionally, during the service of the device, the blower was replaced to address the motor controller force shutdown error code, which was unrelated to the reportable issue.The system printed circuit assembly (pca) was replaced to address the drift debug error code, which was unrelated to the reportable issue.The air inlet foam filter and particulate filter were replaced for preventative maintenance unrelated to the reportable issue.The device passed all final testing.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24448348
Report Number2518422-2026-006535
Device Sequence Number10212625
Product Code CBK
UDI-Device Identifier00606959054981
UDI-Public(01)00606959054981
Combination Product (Y/N)N
Initial Reporter CountryLH
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberEU2110X15B
Device Catalogue NumberEU2110X15B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown